# SDR RAIA00608043

- Difficulty date: August 26, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N830HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145313
- Aircraft time: 15,994 hours, 11,395 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 5531 - STL- AFTER TAKEOFF, RECEIVED WINDSHIELD HEAT 2 FAIL MESSAGE ON EICAS.  MAINTENANCE MOVED OVERHEAT SENSOR WIRES ON WINDSHIELD TO SPARE SENSOR.  OPS CHECKED GOOD.
